# SDR UPS99228746

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER EXIT LIGHT AT LOWER FWD END OF GALLEY DOOR INOP.  REMOVED AND REPLACED EMER EXIT LIGHT BATTERY AT FWD GALLEY EXIT DOOR IAW MM 33-50- 81, OPS CHK NORMAL.
